Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Hereditarily retraceable isols

Author: T. G. McLaughlin
Journal: Bull. Amer. Math. Soc. 73 (1967), 113-115
MathSciNet review: 0204286
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. C. E. Dekker and J. Myhill, Retraceable sets, Canad. J. Math. 10 (1958), 357-373. MR 99292
  • 2. J. C. E. Dekker, Infinite series of isols, Proc. Sympos. Pure Math. Vol. 5, Amer. Math. Soc., Providence, R. I., 1962, pp. 77-96. MR 142447
  • 3. T. G. McLaughlin, Retraceable sets and recursive permutations, Proc. Amer. Math. Soc. 17 (1966), 427-429. MR 188066

Additional Information


American Mathematical Society